# SDR IPXA2022062483458

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: ABA712028
- Condition: Cracked
- Location: Fwd Avionics Com
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3C LWR FUSELAGE IN SIDE FWD AVIONICS COMP. HAS A SUPPORT ANGLE THAT IS CRACKED AT APPOX FS383 RBL12.REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW SRM 51-33-01. (MINOR)
